RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Höpfner, Reinhard

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:228
Full texts:57
References:27
E-mail:

http://www.mathnet.ru/eng/person74023
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/88085

Publications in Math-Net.Ru
2012
1. R. Höpfner, Yu. A. Kutoyants, “On frequency estimation for a periodic ergodic diffusion process”, Probl. Peredachi Inf., 48:2 (2012),  48–64  mathnet; Problems Inform. Transmission, 48:2 (2012), 127–141  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020